Yes, but most of it is reversible if the person properly tapers off. Most medications metabolize in the liver and sometimes the pancreas and kidneys, though this does not mean you have liver damage. Xanax, or any benzo for that matter, will cause anxiety and depression if it is taken a long time at higher and higher amounts and coming off a benzo too quickly or improperly can cause seizures. The depression and anxiety should be handled not, only by the prescribing doctor, but a therapist, so that the patient learns to control the anxiety and heal from the depression. If you could be a bit more specific, as to what type of damage or how long and how much xanax was taken, that would be helpful for those attempting to answer. Hit comment please to add details to this post.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 3 answers
Posted 31 Oct 2010 • 4 answers
Posted 26 May 2011 • 1 answer
Alprazolam - Is xanax commonly abused? Bf has rx for .5mg qty60 and blows through them in less than?
Posted 22 Jan 2012 • 1 answer
Posted 13 May 2012 • 2 answers